Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On semiprime Jordan rings $ H(R)$ with ACC


Author: Daniel J. Britten
Journal: Proc. Amer. Math. Soc. 45 (1974), 175-178
MSC: Primary 17C10
MathSciNet review: 0399197
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a $ 2$-torsion free semiprime associative ring with involution*. Conditions are put on the Jordan ring $ H(R)$ of symmetric elements which imply the existence of a ring of quotients which is a direct sum of involution simple Artinian rings. Using this result we obtain a Jordan ring of quotients for $ H(R)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17C10

Retrieve articles in all journals with MSC: 17C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0399197-6
PII: S 0002-9939(1974)0399197-6
Article copyright: © Copyright 1974 American Mathematical Society